# SDR C2XA03BT070

- Difficulty date: July 6, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145
- Aircraft serial: 145078
- Aircraft time: 11,608 hours, 8,230 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR---CO2233, CREW REPORTED, "AFT CABIN HAS SMOKE ODOR WITH APU BLEED ON AND BOTH PACKS ON GROUND AND BURNING SMELL FROM AIRCRAFT CABIN AND INSIDE LAV ON GROUND WITH APU BLEED AND BOTH PACKS ON.......TROUBLESHOOTING PERFORMED, INSPECTED CABIN AND LAV AREAS AND REMOVED AND REPLACED SINK LIGHT ASSEMBLY REFERENCE EMB145 MM 33-28-03, REMOVED AND REPLACED CONNECTOR J8488. OPS. CHECKED OF LAV LIGHT GOOD. AIRCRAFT RETURNED TO SERVICE.
